Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 201, NWS Atlanta, GA

June 24, 2019Bartow County, Cherokee County, Pickens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2019, 5:35 PM EDT for Bartow County, Cherokee County, Pickens County, Georgia. It was in force for 25 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2019, 5:35 PM EDT (21:35 UTC)
Expired
Jun 24, 2019, 6:00 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bartow County, GA, Cherokee County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 96 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 5:44 PM EDTTSTM WND DMG4 Se Talmadge, GAA TREE WAS REPORTED DOWN NEAR PLEASANT UNION ROAD.
Jun 24, 5:52 PM EDTTSTM WND DMG1 N Canton, GATREE AND POWER LINES REPORTED DOWN AT THE INTERSECTION OF LUCKY ST AND WALESKA RD.
Jun 24, 6:05 PM EDTTSTM WND DMG4 Se Ball Ground, GATREE DOWN ON BALL GROUND RD NEAR THE INTERSECTION WITH DAWSON CREEK DR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
1070 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

933 
WUUS52 KFFC 242135
SVRFFC
GAC015-057-227-242200-
/O.NEW.KFFC.SV.W.0201.190624T2135Z-190624T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
535 PM EDT Mon Jun 24 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Cherokee County in north central Georgia...
  Southeastern Pickens County in north central Georgia...
  Eastern Bartow County in northwestern Georgia...

* Until 600 PM EDT.

* At 534 PM EDT, a severe thunderstorm was located over Lake
  Arrowhead, or near Canton, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Canton, Cartersville, Woodstock, Holly Springs, Euharlee, Emerson,
  Ball Ground, Nelson, White, Waleska, Free Home, Cassville,
  Buffington, Hickory Flat, Red Top Mountain State Park, Lathemtown,
  Hobgood Park, Union Hill, Lake Arrowhead and Little River Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3428 8486 3436 8474 3443 8426 3419 8426
      3419 8433 3418 8435 3413 8437 3412 8442
      3414 8494
TIME...MOT...LOC 2134Z 262DEG 30KT 3426 8460 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
371 
WWUS52 KFFC 242150
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
550 PM EDT Mon Jun 24 2019

GAC015-057-227-242200-
/O.CON.KFFC.SV.W.0201.000000T0000Z-190624T2200Z/
Cherokee GA-Pickens GA-Bartow GA-
550 PM EDT Mon Jun 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CHEROKEE...SOUTHEASTERN PICKENS AND SOUTHEASTERN BARTOW
COUNTIES...

At 550 PM EDT, a severe thunderstorm was located over Buffington, or
near Canton, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Canton, Cartersville, Woodstock, Holly Springs, Emerson, Ball Ground,
Nelson, Waleska, Free Home, Buffington, Hickory Flat, Union Hill,
Lake Arrowhead, Red Top Mountain State Park, Little River Landing,
George Washington Carver St Pk, Lebanon, Holbrook, Lathemtown and
Sutallee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3443 8426 3419 8426 3419 8433 3418 8435
      3413 8437 3412 8442 3414 8478 3439 8454
TIME...MOT...LOC 2150Z 262DEG 30KT 3428 8444 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:21 PM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 24, 3:21 PM EDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
321 PM EDT Mon Jun 24 2019

.SHORT TERM /Tonight through Tuesday Night/...
Main concern is yet another round of strong/severe convection. As
mentioned earlier, timing a bit delayed from previous events last
weekend due to some extensive high/mid clouds. Even within these
thick high clouds, convection firing in far northern GA as of
this writing and expected to increase along zone of leftover
moisture from earlier MCS in MS/AL currently extending from north
GA to central AL. CAPE currently already at 3500 J/kg with steep
lapse rates over WC GA with 0-6km bulk shear weak but still
around 15-20kts. Damaging wind again main threat in this pattern
with heavy rain also a concern.

The good news is once the storms diminish this evening, we should
have a mostly sunny day Tuesday with only a small chance of
SHRA/TSRA over far western areas in the afternoon.

SNELSON

.LONG TERM /Wednesday through Monday/...
Extended period begins with a weak zonal flow in the mid levels
across the southern portion of the US as we transition out of the
active pattern that has dominated the region since late last week.
Wednesday and Thursday appear to be the lowest pop days of the
extended as come ridging tries to develop and dry air in the mid
levels suppresses storm development.  By Late Thursday into the
weekend, easterly flow returns along with moisture increase which
will coincide with increased afternoon convection back to near
normal levels. The ECMWF is a little more aggressive with cutting off
a weak upper low over the mid MS valley by Friday with only a weak
reflection on the GFS.  Regardless, with no real suppression
mechanism going into the weekend, climo to slightly above climo
afternoon and evening pops will be possible for the remainder of the
extended.

Stellman

&&

.AVIATION...
18Z Update...
VFR conditions but expect sct SHRA/TSRA after 19Z at most
airports. Should dissipate after 00Z. W winds will gust to 22kt
this afternoon with stronger gusts possible in TSRA, decreasing
after 00Z. VFR conditions with no SHRA/TSRA expected Tuesday.

//ATL Confidence...18Z Update...
Medium confidence on TSRA timing.
High confidence on all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  90  68  91 /  50  10   5  10
Atlanta         71  88  70  89 /  50  10   5  20
Blairsville     64  82  60  84 /  40  10   5  20
Cartersville    68  89  66  89 /  40  10   5  20
Columbus        74  92  72  93 /  40  20  10  20
Gainesville     69  87  67  87 /  50  10   5  10
Macon           72  93  70  94 /  40  10  10  20
Rome            68  89  66  89 /  30  10  10  20
Peachtree City  70  90  68  90 /  50  20   5  20
Vidalia         75  94  72  95 /  20  10   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....30
AVIATION...SNELSON
Hazardous weather outlook, Jun 24, 5:04 AM EDT, 12 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
504 AM EDT Mon Jun 24 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
504 AM EDT Mon Jun 24 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous showers and thunderstorms are expected again
today. A few strong to severe thunderstorms will be possible with
the primary hazards being damaging wind gusts, large hail,
locally heavy rainfall and frequent lightning strikes.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Isolated to scattered thunderstorms are expected across the area
Tuesday through Sunday, primarily in the afternoon and evening
hours. An isolated severe thunderstorm cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 24, 4:37 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
437 PM EDT Mon Jun 24 2019

GAZ001>004-242100-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
437 PM EDT Mon Jun 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHITFIELD...
CATOOSA...WALKER AND DADE COUNTIES UNTIL 500 PM EDT...

At 436 PM EDT...a strong thunderstorm was over Cooper Heights, or 8
miles northwest of Lafayette...moving east at 30 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dalton, Lafayette, Ringgold, Trenton, Fort Oglethorpe, Chickamauga,
Tunnel Hill, Naomi, Noble, Wood Station, Rocky Face, Blue Spring,
Mill Creek, Linwood, Boynton, Beaumont, Cloudland Canyon State Park,
Cooper Heights, Rock Spring and Indian Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3465 8549 3485 8555 3498 8503 3472 8496
TIME...MOT...LOC 2036Z 257DEG 28KT 3478 8539

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 24, 4:56 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
456 PM EDT Mon Jun 24 2019

GAZ002>005-012-242130-
Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Murray GA-
456 PM EDT Mon Jun 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...SOUTHERN CATOOSA...
SOUTHEASTERN WALKER...NORTHERN GORDON AND WESTERN MURRAY COUNTIES
UNTIL 530 PM EDT...

At 455 PM EDT...a strong thunderstorm was near Naomi, or near
Lafayette...moving east at 40 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dalton, Lafayette, Chatsworth, Chickamauga, Varnell, Tunnel Hill,
Resaca, Naomi, Sumac, Suttles Mill, Noble, Wood Station, Rocky Face,
Tilton, Mill Creek, Linwood, Beaumont, Dawnville, Villanow and
Nickelsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3464 8535 3486 8534 3490 8478 3458 8481
TIME...MOT...LOC 2055Z 272DEG 34KT 3474 8520

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 24, 5:02 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
502 PM EDT Mon Jun 24 2019

GAZ030-031-041-042-242145-
Polk GA-Haralson GA-Carroll GA-Paulding GA-
502 PM EDT Mon Jun 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR POLK...HARALSON...NORTHEASTERN
CARROLL AND SOUTHWESTERN PAULDING COUNTIES UNTIL 545 PM EDT...

At 502 PM EDT...a strong thunderstorm was near Oak Level, or 10 miles
southeast of Piedmont...moving east at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cedartown, Buchanan, Bremen, Temple, Rockmart, Tallapoosa, Aragon,
Fish Creek, Etna, Eubank Lake, Esom Hill, Antioch, Van Wert,
Draketown and Felton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3409 8505 3408 8504 3374 8497 3372 8535
      3401 8541
TIME...MOT...LOC 2102Z 258DEG 24KT 3381 8551

WIND...40MPH
Special weather statement, Jun 24, 5:09 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
509 PM EDT Mon Jun 24 2019

GAZ020-021-242145-
Cherokee GA-Bartow GA-
509 PM EDT Mon Jun 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE AND BARTOW COUNTIES
UNTIL 545 PM EDT...

At 508 PM EDT...a strong thunderstorm was over Cassville, or near
Cartersville...moving east at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Canton, Cartersville, Woodstock, Holly Springs, Euharlee, Emerson,
Ball Ground, White, Waleska, Kingston, Cassville, Buffington, Hickory
Flat, Union Hill, Lake Arrowhead, Red Top Mountain State Park, Little
River Landing, George Washington Carver St Pk, Lebanon and Pine Log.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3439 8442 3438 8442 3438 8440 3437 8440
      3438 8439 3412 8437 3413 8451 3414 8494
      3432 8495
TIME...MOT...LOC 2108Z 266DEG 36KT 3424 8484

WIND...40MPH
Local storm report, Jun 24, 5:12 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT MON JUN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND DMG     1 NW WORKMORE           31.94N  82.95W
06/22/2019                   TELFAIR            GA   EMERGENCY MNGR

            SEVERAL TREES WERE REPORTED DOWN NEAR WORKMORE MILAN
            ROAD AND HIGHWAY 441.

&&

EVENT NUMBER FFC1900477

LREAVES
Special weather statement, Jun 24, 5:31 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
531 PM EDT Mon Jun 24 2019

GAZ024-242200-
Banks GA-
531 PM EDT Mon Jun 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR BANKS COUNTY UNTIL 600 PM EDT...

At 531 PM EDT...a strong thunderstorm was near Homer...moving east at
25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Homer, Hollingsworth and Pinefield Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3448 8347 3446 8340 3442 8338 3432 8339
      3430 8337 3430 8361 3442 8364 3442 8362
      3444 8361 3445 8359 3449 8355 3449 8352
TIME...MOT...LOC 2131Z 265DEG 23KT 3438 8356

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 4:04 PM EDTSpecial Weather StatementFFCFloyd26 min
Jun 24, 4:29 PM EDTSpecial Weather StatementFFCFloyd31 min
Jun 24, 4:37 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker23 min
Jun 24, 4:56 PM EDTSpecial Weather StatementFFCWalker, Whitfield34 min
Jun 24, 5:02 PM EDTSpecial Weather StatementFFCHaralson, Polk43 min
Jun 24, 5:09 PM EDTSpecial Weather StatementFFCBartow, Cherokee36 min
Jun 24, 5:31 PM EDTSpecial Weather StatementFFCBanks29 min
Jun 24, 5:41 PM EDTSpecial Weather StatementFFCHaralson, Paulding34 min
Jun 24, 5:58 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Haralson47 min
Jun 24, 6:04 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Lumpkin26 min
Jun 24, 6:07 PM EDTSpecial Weather StatementFFCFannin, Union23 min
Jun 24, 6:11 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Heard34 min
Jun 24, 6:15 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Fulton, Paulding30 min
Jun 24, 6:24 PM EDTSpecial Weather StatementFFCTowns, Union36 min
Jun 24, 6:25 PM EDTSpecial Weather StatementFFCBanks, Dawson, Hall, Lumpkin35 min
Jun 24, 6:35 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Coweta, Douglas, Fayette, Fulton25 min
Jun 24, 6:39 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall51 min
Jun 24, 6:44 PM EDTSpecial Weather StatementFFCHeard31 min
Jun 24, 6:51 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Fayette, Fulton, Henry and 1 more39 min
Jun 24, 7:02 PM EDTSpecial Weather StatementFFCBarrow, Jackson43 min
Jun 24, 7:06 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup39 min
Jun 24, 7:10 PM EDTSpecial Weather StatementFFCBanks35 min
Jun 24, 7:19 PM EDTSpecial Weather StatementFFCButts, Newton, Spalding26 min
Jun 24, 7:28 PM EDTSpecial Weather StatementFFCClayton, Fayette, Henry, Rockdale32 min
Jun 24, 7:33 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Meriwether, Pike and 1 more27 min
Jun 24, 7:36 PM EDTSpecial Weather StatementFFCClarke, Madison, Morgan, Oconee, Walton24 min
Jun 24, 7:48 PM EDTSpecial Weather StatementFFCButts, Harris, Jasper, Lamar, Meriwether, Pike27 min
Jun 24, 7:59 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Coweta, Fayette, Henry, Spalding31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.